# SDR 02040701

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N506
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 32,497 hours, 12,246 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency Interior light at seat 5D INOP. T/S identified wire shorted to ground. Repaired short, replaced fuse, ops check good as per m/m 33-51-11
